X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (54) 54
Book Chapter (22) 22
Book / eBook (6) 6
Web Resource (6) 6
Conference Proceeding (2) 2
Paper (2) 2
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
difference and functional equations (30) 30
engineering (28) 28
calculus of variations and optimal control; optimization (26) 26
control (26) 26
probability theory and stochastic processes (25) 25
vibration, dynamical systems, control (25) 25
mathematics, applied (23) 23
mathematics (18) 18
analysis (16) 16
stability (15) 15
statistical physics, dynamical systems and complexity (13) 13
mathematical and computational biology (12) 12
stochastic differential equations (11) 11
dynamics (9) 9
general-method (9) 9
stability in probability (9) 9
lyapunov functionals construction (8) 8
stochastic perturbations (8) 8
systems (8) 8
applied mathematics (7) 7
asymptotic mean square stability (7) 7
differential equations (7) 7
lyapunov functions (7) 7
mathematics, interdisciplinary applications (7) 7
numerical analysis (7) 7
stochasticity (7) 7
difference equations (6) 6
lyapunov functionals (6) 6
mathematical optimization (6) 6
ordinary differential equations (6) 6
partial differential equations (6) 6
automation & control systems (5) 5
construction (5) 5
exponential mean square stability (5) 5
functional analysis (5) 5
mathematics, general (5) 5
algebra and number theory (4) 4
article subject (4) 4
delay (4) 4
delay differential neoclassical growth model (4) 4
method of lyapunov functionals construction (4) 4
multidisciplinary sciences (4) 4
stochastic systems (4) 4
algorithms (3) 3
asymptotic-behavior (3) 3
computer simulation (3) 3
continuous-time (3) 3
distribution (3) 3
dynamical systems (3) 3
ecuaciones diferenciales estocásticas (3) 3
electrical engineering (3) 3
engineering, electrical & electronic (3) 3
equations (3) 3
functional equations (3) 3
ingénierie (3) 3
integral equations (3) 3
lyapunov stability (3) 3
lyapunov-krasovskii method (3) 3
lyapunov–krasovskii method (3) 3
mathematical & computational biology (3) 3
mathematical model (3) 3
mathematical models (3) 3
model (3) 3
models (3) 3
physics (3) 3
population (3) 3
stochastic models (3) 3
stochastic processes (3) 3
vibration (3) 3
asymptotic stability (2) 2
automatic control (2) 2
calculus of variations (2) 2
coding theory (2) 2
combinatorics (2) 2
computer science, interdisciplinary applications (2) 2
computer science, software engineering (2) 2
computer software (2) 2
computer system performance (2) 2
control and systems theory (2) 2
control engineering (2) 2
control theory (2) 2
decision making (2) 2
delays (2) 2
differentiable dynamical systems (2) 2
direct lyapunov method (2) 2
distribution (probability theory (2) 2
distribution functions (2) 2
economic theory (2) 2
electronic books (2) 2
engineering mathematics (2) 2
environmental management (2) 2
epidemic model (2) 2
equations, functional (2) 2
exponential stability (2) 2
fading stochastic perturbations (2) 2
frequency distribution (2) 2
funciones de lyapunov (2) 2
functions of complex variables (2) 2
geometry (2) 2
global differential geometry (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 06/2019, Volume 72, pp. 78 - 87
•Stability of the zero and positive equilibria of the well known in mathematical economics delay differential neoclassical growth model under stochastic... 
Stability in probability | Exponential mean square stability | Delay differential neoclassical growth model | Stochastic perturbations of Poisson’s jumps
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 04/2017, Volume 27, Issue 6, pp. 915 - 924
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 06/2019, Volume 72, pp. 78 - 87
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 12/2019, Volume 98, pp. 284 - 291
The long term behavior of solutions of difference equations with continuous time and fading stochastic perturbations is investigated. It is shown that if the... 
Lyapunov functionals | Difference equations with continuous time | Asymptotic mean square stability | Mean square summability | Fading stochastic perturbations | MATHEMATICS, APPLIED | EXPONENTIAL STABILITY | CONSTRUCTION | SYSTEMS
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 03/2019, Volume 68, pp. 86 - 93
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 04/2019, Volume 90, pp. 30 - 35
The long term behavior of solutions of stochastic delay differential equations with a fading stochastic perturbations is investigated. It is shown that if the... 
Delay differential equations | Asymptotic mean square stability | Fading stochastic perturbations | MATHEMATICS, APPLIED
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 04/2017, Volume 27, Issue 6, pp. 915 - 924
Summary The nonlinear delay differential equation with exponential and quadratic nonlinearities is considered. It is assumed that the equation is exposed to... 
stochastic | delay | nonlinear | stability | EXPONENTIAL-TYPE SYSTEM | POPULATION | MATHEMATICS, APPLIED | EPIDEMIC MODEL | ENVIRONMENT | ASYMPTOTIC-BEHAVIOR | ENGINEERING, ELECTRICAL & ELECTRONIC | GROWTH | DYNAMICS | AUTOMATION & CONTROL SYSTEMS | Analysis | Numerical analysis | Differential equations | Stability | Perturbation methods | Mathematical analysis | Nonlinearity | Stochasticity | Deviation | Delay
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 10/2018, Volume 84, pp. 103 - 110
A nonlinear difference equation with delay and logarithmic nonlinearity is considered. Some properties of asymptotic behavior of the solution of this equation... 
Stochastic perturbations | Logarithmic nonlinearity | Difference equation | Positive and zero equilibria | MATHEMATICS, APPLIED | Electrical engineering | Numerical analysis
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2015, Volume 290, pp. 92 - 103
In the paper it is shown how the known results of stability theory can be simply applied to stability investigation of equilibrium points of some systems of... 
Stochastic perturbations | Stability in probability | Numerical simulations | System of nonlinear difference equations | Zero and positive equilibriums | MATHEMATICS, APPLIED | MODEL | ASYMPTOTIC-BEHAVIOR | Stability | Difference equations | Perturbation methods | Nonlinearity | Mathematical models | Stochasticity | Dynamical systems | Convergence
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 06/2017, Volume 22, Issue 4, pp. 1565 - 1573
Journal Article
Automatica, ISSN 0005-1098, 12/2016, Volume 74, pp. 288 - 296
It is well known that some important classes of systems (e.g. inverted pendulums, oscillators, double integrators) that cannot be stabilized by a static... 
Time-delay systems | Lyapunov–Krasovskii method | Stabilization by using delay | Lyapunov-Krasovskii method | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
Automatica, ISSN 0005-1098, 07/2017, Volume 81, pp. 429 - 437
Static output-feedback stabilization for the nth order vector differential equations by using artificial multiple delays is considered. Under assumption of the... 
LMIs | Time-delay | Lyapunov–Krasovskii method | Stabilization by using artificial delay | Lyapunov-Krasovskii method | OUTPUT-FEEDBACK | STABILITY | SYSTEMS | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Electrical engineering | Analysis
Journal Article
Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, ISSN 1492-8760, 2014, Volume 21, Issue 2, pp. 185 - 196
Journal Article
Systems & Control Letters, ISSN 0167-6911, 02/2019, Volume 124, pp. 83 - 91
This paper introduces stability conditions in the form of linear matrix inequalities (LMIs) for general linear retarded systems with a delay term described by... 
Time-delay systems | LMIs | Lyapunov–Krasovskii method | Stochastic systems | Asymptotic mean square stability | H-INFINITY CONTROL | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Lyapunov-Krasovskii method | DEPENDENT EXPONENTIAL STABILITY | FUNCTIONALS | AUTOMATION & CONTROL SYSTEMS | Electrical engineering | Analysis
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 16
Journal Article
Computational and Mathematical Methods in Medicine, ISSN 1748-670X, 2018, Volume 2018, pp. 9653873 - 9
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2012, Volume 25, Issue 3, pp. 636 - 637
Two unsolved problems of the stability theory for stochastic differential equations with delay are offered for consideration. 
Stochastic differential equations | Unsolved problems | Stability | Necessary and sufficient condition | Delay | MATHEMATICS, APPLIED | Differential equations | Stochasticity | Mathematical analysis
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 03/2011, Volume 17, Issue 3, p. 441
  An unsolved problem of stability for stochastic difference equation with continuous time is proposed for consideration. [PUBLICATION ABSTRACT] 
Systems stability | Differential equations | Stochastic models
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.